# SDR ANCF2014091101

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N634MX
- Make and model: Airbus A319-112
- Aircraft serial: 1634
- Aircraft time: 3,838,395 hours, 19,242 cycles
- Engine: Cfmint CFM565B43
- Engine time: 3,838,395 hours, 19,242 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORT DURING TAKEOFF AFTER V1 ENG 1 FIRE WAS PRESENT.  IAW AMM 78-21-11-000-002A THE ENG 1 LT HALF DOOR OF THRUST REVERSE WAS REMOVED.  SEE REPORT P5310550-X2 EVENT OCCURRED ON SEPTEMBER 11TH 2014 19:48.  LT ENG SN 575302, IFSD & AIR DIVERSION DURING TAKEOFF, PILOT RETURNED TO BASE.  EGT WENT UP TO 995ºC, AREA C IAW AMM 72-00-00-200-008A.  A COMMANDED IFSD PROCEDURE WAS CARRIED OUT BY THE CREW.  A CLAMP FROM 5TH STAGE BLEED DUCT WAS FOUND LOOSE & BLEED DUCT WAS DISENGAGED. THRUST REVERSERS BOTH SIDES FIRE BLANKETS WERE FOUND BURNT.  PENDING INVESTIGATION FROM AIRLINE.  IAW AMM 72-00-00-200-008-A 4 A 3 AREA C ENG MIGHT BE REMOVED.  ALSO THRUST REVERSER WILL BE REPLACED.  AIRPLANE IS AOG.
